Alert archive / New York / Wind Chill Warnings in 2022
Wind Chill Warning 4, NWS Burlington, VT
NWS Burlington, VT issued this wind chill warning at Jan 29, 2022, 12:45 PM EST for Clinton County, Franklin County, St. Lawrence County, New York. It took effect at Jan 29, 2022, 1:00 PM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2022, 12:45 PM EST (17:45 UTC)
- In effect from
- Jan 29, 2022, 1:00 PM EST
- Expired
- Jan 30, 2022, 9:53 AM EST
- In force
- 21 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Franklin County, NY, St. Lawrence County, NY
The radar
The Burlington radar (KCXX), 96 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
453 WWUS41 KBTV 291745 WSWBTV URGENT - WINTER WEATHER MESSAGE National Weather Service Burlington VT 1245 PM EST Sat Jan 29 2022 NYZ029>031-301000- /O.CAN.KBTV.WC.W.0003.000000T0000Z-220129T1800Z/ /O.NEW.KBTV.WC.W.0004.220129T1800Z-220130T1500Z/ Southeastern St. Lawrence-Southern Franklin-Western Clinton- Including the cities of Star Lake, Saranac Lake, Tupper Lake, and Dannemora 1245 PM EST Sat Jan 29 2022 ...WIND CHILL WARNING IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Southeastern St. Lawrence, Southern Franklin and Western Clinton Counties. * WHEN...Until 10 AM EST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...The coldest wind chill values will occur between 1 AM and 8 AM Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NYZ026>028-087-301000- /O.CAN.KBTV.WC.W.0003.000000T0000Z-220129T1800Z/ /O.NEW.KBTV.WC.Y.0008.220129T1800Z-220130T1500Z/ Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southwestern St. Lawrence- Including the cities of Massena, Malone, Plattsburgh, Ogdensburg, Potsdam, and Gouverneur 1245 PM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... ...WIND CHILL WARNING IS CANCELLED... * WHAT...Very cold wind chills expected. Wind chills as low as 15 to 25 degrees below zero. * WHERE...Northern St. Lawrence, Northern Franklin, Eastern Clinton and Southwestern St. Lawrence Counties. * WHEN...Until 10 AM EST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...The coldest wind chill values will occur between 1 AM and 8 AM Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ VTZ004-301000- /O.CAN.KBTV.WW.Y.0005.220129T1800Z-220130T0600Z/ /O.NEW.KBTV.WC.Y.0008.220129T1800Z-220130T1500Z/ Essex- Including the city of Island Pond 1245 PM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Essex County. * WHEN...Until 10 AM EST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...The coldest wind chill values will occur between 1 AM and 8 AM Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NYZ034-035-VTZ001>003-005-006-009-016>018-301000- /O.CAN.KBTV.WC.Y.0007.000000T0000Z-220129T1800Z/ /O.NEW.KBTV.WC.Y.0008.220129T1800Z-220130T1500Z/ Western Essex-Eastern Essex-Grand Isle-Western Franklin-Orleans- Western Chittenden-Lamoille-Western Addison-Eastern Franklin- Eastern Chittenden-Eastern Addison- Including the cities of Lake Placid, Port Henry, Ticonderoga, Alburgh, South Hero, St. Albans, Newport, Burlington, Johnson, Stowe, Middlebury, Vergennes, Enosburg Falls, Richford, Underhill, Bristol, and Ripton 1245 PM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 to 25 degrees below zero. * WHERE...Portions of central, northeast and northwest Vermont and northern New York. * WHEN...Until 10 AM EST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...The coldest wind chill values will occur between 1 AM and 8 AM Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ VTZ007-008-010>012-019-301000- /O.NEW.KBTV.WC.Y.0008.220129T1800Z-220130T1500Z/ Caledonia-Washington-Orange-Western Rutland-Windsor- Eastern Rutland- Including the cities of St. Johnsbury, Montpelier, Bradford, Randolph, Rutland, Springfield, White River Junction, East Wallingford, and Killington 1245 PM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 to 25 degrees below zero. * WHERE...Portions of central, northeast and southern Vermont. * WHEN...Until 10 AM EST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...The coldest wind chill values will occur between 1 AM and 8 AM Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/btv/winter
3 follow-up statements
795 WWUS41 KBTV 291947 WSWBTV URGENT - WINTER WEATHER MESSAGE National Weather Service Burlington VT 247 PM EST Sat Jan 29 2022 NYZ029>031-301000- /O.CON.KBTV.WC.W.0004.000000T0000Z-220130T1500Z/ Southeastern St. Lawrence-Southern Franklin-Western Clinton- Including the cities of Star Lake, Saranac Lake, Tupper Lake, and Dannemora 247 PM EST Sat Jan 29 2022 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Southeastern St. Lawrence, Southern Franklin and Western Clinton Counties. * WHEN...Until 10 AM EST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...The coldest wind chill values will occur between 1 AM and 8 AM Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NYZ026>028-034-035-087-VTZ001>012-016>019-301000- /O.CON.KBTV.WC.Y.0008.000000T0000Z-220130T1500Z/ Northern St. Lawrence-Northern Franklin-Eastern Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille- Caledonia-Washington-Western Addison-Orange-Western Rutland- Windsor-Eastern Franklin-Eastern Chittenden-Eastern Addison- Eastern Rutland- Including the cities of Massena, Malone, Plattsburgh, Lake Placid, Port Henry, Ticonderoga, Ogdensburg, Potsdam, Gouverneur, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 247 PM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 to 25 degrees below zero. * WHERE...Parts of northern New York into central, northern, and eastern Vermont, including the Champlain Valley and Northeast Kingdom. * WHEN...Until 10 AM EST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...The coldest wind chill values will occur between 1 AM and 8 AM Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/btv/winter
181 WWUS41 KBTV 300832 WSWBTV URGENT - WINTER WEATHER MESSAGE National Weather Service Burlington VT 332 AM EST Sun Jan 30 2022 NYZ029>031-301500- /O.CON.KBTV.WC.W.0004.000000T0000Z-220130T1500Z/ Southeastern St. Lawrence-Southern Franklin-Western Clinton- Including the cities of Star Lake, Saranac Lake, Tupper Lake, and Dannemora 332 AM EST Sun Jan 30 2022 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Southeastern St. Lawrence, Southern Franklin and Western Clinton Counties in New York. * WHEN...Until 10 AM EST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...The coldest wind chill values will occur through 8 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NYZ026>028-034-035-087-VTZ001>012-016>019-301500- /O.CON.KBTV.WC.Y.0008.000000T0000Z-220130T1500Z/ Northern St. Lawrence-Northern Franklin-Eastern Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille- Caledonia-Washington-Western Addison-Orange-Western Rutland- Windsor-Eastern Franklin-Eastern Chittenden-Eastern Addison- Eastern Rutland- Including the cities of Massena, Malone, Plattsburgh, Lake Placid, Port Henry, Ticonderoga, Ogdensburg, Potsdam, Gouverneur, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 332 AM EST Sun Jan 30 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 15 to 25 degrees below zero. * WHERE...Most of Vermont and the Saint Lawrence Valley and northeastern portions of New York. * WHEN...Until 10 AM EST Sunday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...The coldest wind chill values will occur through 8 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/btv/winter
513 WWUS41 KBTV 301453 WSWBTV URGENT - WINTER WEATHER MESSAGE National Weather Service Burlington VT 953 AM EST Sun Jan 30 2022 NYZ029>031-301600- /O.CAN.KBTV.WC.W.0004.000000T0000Z-220130T1500Z/ Southeastern St. Lawrence-Southern Franklin-Western Clinton- Including the cities of Star Lake, Saranac Lake, Tupper Lake, and Dannemora 953 AM EST Sun Jan 30 2022 ...WIND CHILL WARNING IS CANCELLED... The wind chill warning will expire at 10 AM. $$ NYZ026>028-034-035-087-VTZ001>012-016>019-301600- /O.CAN.KBTV.WC.Y.0008.000000T0000Z-220130T1500Z/ Northern St. Lawrence-Northern Franklin-Eastern Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille- Caledonia-Washington-Western Addison-Orange-Western Rutland- Windsor-Eastern Franklin-Eastern Chittenden-Eastern Addison- Eastern Rutland- Including the cities of Massena, Malone, Plattsburgh, Lake Placid, Port Henry, Ticonderoga, Ogdensburg, Potsdam, Gouverneur, Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 953 AM EST Sun Jan 30 2022 ...WIND CHILL ADVISORY IS CANCELLED... The wind chill advisory will expire at 10 AM. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind chill warning went out at Jan 29, 9:09 AM EST, 3 hours 36 minutes earlier.
Area forecast discussion, Jan 29, 9:09 AM EST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
909 AM EST Sat Jan 29 2022
.SYNOPSIS...
Bitterly cold temperatures and dangerous wind chills have returned
to central and northern portions of the region, while southern
and eastern areas see light snow on the western edge of a
powerful storm. Increasing north winds will maintain blustery
conditions through tonight with more tranquil conditions on
Sunday with sunshine returning. The next chance of widespread
precipitation will be Tuesday night into Wednesday with light
snow possible.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 858 AM EST Saturday...Impressive satellite and water vapor
presentation of powerful coastal system with well established
warm conveyor of deep moisture and developing deformation on
western side. MSAS NWS sfc analysis places 981mb low pres about
60 miles se of the 40/70 benchmark with impressive 3 hr pres
falls of 9-11mb toward the north, east of Cape Cod. This track
is not favorable for significant snowfall acrs our fa, as we
have been advertising for the past several days. Radar shows
light snow trying to rotate back into our fa, but at the same
time cold 1028mb arctic high pres is driving very dry air on
developing breezy north winds into our fa. The best potential
for a few inches of snow will be acrs eastern VT, which the crnt
fcst has covered very well. Rutland and Springfield have
reported light snow over the past couple of hours, with webcam
indicating a dusting to maybe a half of an inch. Wind chill
headlines look good with many areas seeing values in the -15F to
-30F range this morning. These values wl slowly improve as
temps warm into the single digits either side of zero. Winds as
gradient increases from powerful coastal system wl increase from
the north at 10 to 20 mph with gusts 20 to 30 mph, driving down
the wind chill values.
Previous discussion follows:
Challenging near term forecast as northern/western edge of
steady precipitation will straddle the edges of the forecast
area. Consensus of the latest data shows steady snow will have a
tough time making it even into easternmost Vermont, so dayshift
may have to trim snowfall amounts if trends continue. While
light snow should have high snow-to-liquid ratios with deep snow
growth zone, very light precipitation rates associated with
weak vertical motion and consistent with mainly sub 15 to at
times 20 dbZ composite reflectivity will limit snowfall amounts.
Otherwise, wind chills have lowered into the 20 to 29 below
zero range in more locations with minimum values expected within
the next couple of hours before slow improvement occurs.
Previous Discussion...
Steady strengthening of low pressure over the western Atlantic
Ocean is occurring as expected with a shield of precipitation on
its western flank pushing north and west rapidly. Light snow
has overspread Rutland and Windsor Counties in Vermont early
this morning a little ahead of schedule, helping increase
confidence of bringing at least a trace of snow slightly farther
west than the previous forecast into most of Vermont.
Otherwise, we'll have to watch for how far west heavier banded
precipitation reaches, with most mesoscale model guidance
showing moderate snowfall rates possible at times along the
Connecticut River Valley primarily during the midday hours into
early evening, gradually shifting north and then east. Storm
total snowfall looks to be 2 to 5 inches generally across far
eastern Vermont. Have kept the Winter Weather Advisory in Essex
County, Vermont where most areal coverage of 3 to 5 inches
exists, but note that similar snowfall is expected in far
southeastern Windsor County.
On the topic of wind chills, little change has been made today
with perhaps values not being quite as low as expected. As such,
the southeastern edge of Wind Chill Advisories were dropped
where thicker cloud cover has helped limit how cold
temperatures have gotten despite the northerly flow. As winds
tend to increase over Vermont, improvement to morning values
will be limited as temperatures will not rise above the single
digits. In fact, while it will be slightly less cold in southern
and eastern portions of Vermont, winds are expected to start
really picking up, especially in the higher terrain, during the
afternoon into the evening. Similarly, channeled northerly flow
through the Champlain Valley will result in blustery conditions
peaking late in the day as the pressure gradient maximizes. After
midnight another period of very low wind chills should develop
as temperatures slide back and enough wind persists to create
widespread wind chill values under 20 below zero.
Sunshine will help temperatures recover quite a bit better
tomorrow, yielding high temperatures roughly 10 degrees above Saturday's
highs. This will put an end to any wind chill concerns early in
the day, especially given relatively light wind speeds.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY/...
As of 346 AM EST Saturday...Relatively quiet weather is expected
Sunday night into Monday with area remaining in cyclonic flow aloft.
Cannot rule out the possibility of a few snow showers across
northern New York, but not looking for any accumulations. Still
looking at below normal temperatures with lows Sunday night in the
single digits above and below zero and highs in the 20s on Monday.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 346 AM EST Saturday...Dry weather is expected Monday night and
Tuesday with high pressure over the region. The high will move east
Tuesday night with southerly gradient increasing ahead of an
approaching cold front. This front will increase precipitation
chances Tuesday night into Wednesday, but moisture is somewhat
limited so not expecting much in the way of snow accumulations.
Trends in the data now suggest the cold front will move across most
of our area, but stall somewhere over southern Vermont as front
becomes parallel to the developing south to southwest flow aloft.
Moisture advection Wednesday night and Thursday will increase over
our area and thermal profiles suggest more of our area will be cold
enough for snow, while areas along and south of the boundary see
either a wintry mix or rain. Probabilistic data related to
temperatures at or below 32F is showing greater than 50 percent
probabilities over a good portion of our area to support the idea of
snow, especially across northern New York and the northern half of
Vermont. Duration of the event suggests the potential for
accumulating snow and will definitely have to keep an eye on this,
especially since the moisture associated with this system will be
coming from the Gulf of Mexico. Front moves far enough south and
east of the area later on Friday for precipitation to come to an
end. High pressure builds in for the weekend and brings dry weather
along with another surge of cold air aloft for below normal
temperatures.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
Through 12Z Sunday...Mainly VFR conditions continue through the
period with the exception of RUT where light snow and MVFR
visibility has already arrived. Further north and west, chances
of snow are low enough to not include with the current TAFs but
still possible on the western fringe of the coastal storm at
MPV between 15Z and 02Z and EFK between 22Z and 03Z. Northerly
winds have been a little lighter than expected but still
expected to increase through the next 6 to 12 hours mainly from
the Champlain Valley and points east with frequent gusts in the
20 to 25 knot range. Also have decreased risk of low level wind
shear with best chance after 06Z in eastern Vermont as surface
winds decrease gradually while northwest flow aloft remains
strong.
Outlook...
Sunday: VFR. NO SIG WX.
Sunday Night: VFR. NO SIG WX.
Monday: VFR. NO SIG WX.
Monday Night: VFR. NO SIG WX.
Tuesday: VFR. NO SIG WX.
Tuesday Night: Mainly VFR, with areas MVFR possible. Slight
chance SN.
Wednesday: Mainly MVFR, with local VFR possible. Slight chance
RA, Slight chance SN.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Winter Weather Advisory from 1 PM this afternoon to 1 AM EST
Sunday for VTZ004.
Wind Chill Advisory until 1 PM EST this afternoon for
VTZ001>003-005-006-009-016>018.
NY...Wind Chill Advisory until 1 PM EST this afternoon for NYZ034-
035.
Wind Chill Warning until 1 PM EST this afternoon for
NYZ026>031-087.
&&
SYNOPSIS...Kutikoff
NEAR TERM...Kutikoff/Taber
SHORT TERM...Evenson
LONG TERM...Evenson
AVIATION...KutikoffHazardous weather outlook, Jan 29, 3:44 AM EST, 9 hours 1 minute before
Hazardous Weather Outlook National Weather Service Burlington VT 344 AM EST Sat Jan 29 2022 NYZ026>031-087-300845- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Southwestern St. Lawrence- 344 AM EST Sat Jan 29 2022 ...WIND CHILL WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ034-035-VTZ001>003-005-006-009-016>018-300845- Western Essex-Eastern Essex-Grand Isle-Western Franklin-Orleans- Western Chittenden-Lamoille-Western Addison-Eastern Franklin- Eastern Chittenden-Eastern Addison- 344 AM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont and northwest Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ007-008-010>012-019-300845- Caledonia-Washington-Orange-Western Rutland-Windsor-Eastern Rutland- 344 AM EST Sat Jan 29 2022 This Hazardous Weather Outlook is for central Vermont, northeast Vermont and southern Vermont. .DAY ONE...Today and tonight. Light snow will fall through much of the day, with light snow accumulations mainly over southern and eastern areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ004-300845- Essex- 344 AM EST Sat Jan 29 2022 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST SUNDAY... This Hazardous Weather Outlook is for northeast Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 12:45 PM EST | Wind Chill Advisory | BTV | Clinton, Essex, Franklin, St. Lawrence | 21 hr |
Nearby
Wind Chill Warnings in New York, 2022Every wind chill warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.